Linear stochastic differential equations with functional boundary conditions

Aureli Alabert, Marco Ferrante

Research output: Contribution to journalArticleResearchpeer-review

1 Citation (Scopus)


We consider linear nth order stochastic differential equations on [0, 1] with linear boundary conditions supported by a finite subset of [0, 1]. We study some features of the solution to these problems, and especially its conditional independence properties of Markovian type.
Original languageEnglish
Pages (from-to)2082-2108
JournalAnnals of Probability
Publication statusPublished - 1 Oct 2003


  • Conditional independence
  • Convergence of conditional expectations
  • Linear stochastic differential equations
  • Markov fields
  • Markov property


Dive into the research topics of 'Linear stochastic differential equations with functional boundary conditions'. Together they form a unique fingerprint.

Cite this